MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number PM3542
Medical Device Problem Codes Premature Discharge of Battery (1057); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information requested, but not received.
 
Event or Problem Description
It was reported.A patient's pacemaker presented with high capture thresholds and premature battery depletion.The device was explanted and replaced in a procedure on (b)(6) 2023.Post-procedure the patient was stable.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2024-00102.It was reported a patient's pacemaker presented with high capture thresholds and premature battery depletion.The left ventricular (lv) lead also had high capture thresholds.The pacemaker and lv lead were explanted and replaced in a procedure on (b)(6) 2023.Post-procedure the patient was stable.
 
Additional Manufacturer Narrative
Field event of capture problem and premature depletion were not confirmed.As received device was in normal range of operation and no anomalies were noted.Output, pacing and capture functions of the device were tested and found to be normal.Further analysis performed, including electrical, thermal and mechanical testing of the device did not find any anomaly.Assessment of total longevity was performed, and device was found to have appropriate remaining longevity.

Brand Name
QUADRA ALLURE MP
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18288415
Report Number2017865-2023-94237
Device Sequence Number17809487
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberPM3542
Device Lot NumberP000100602
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/23/2023
02/09/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/02/2024
02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown